Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Symmetry of generalized group algebras


Author: Kjeld B. Laursen
Journal: Proc. Amer. Math. Soc. 25 (1970), 318-322
MSC: Primary 46.80
Erratum: Proc. Amer. Math. Soc. 42 (1974), 646.
MathSciNet review: 0256186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80

Retrieve articles in all journals with MSC: 46.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0256186-6
Article copyright: © Copyright 1970 American Mathematical Society